Hi, I took the morning after pill and began having symptoms of a yeast infection one week later. I have taken Diflucan 200 mg x 2 and just went back to my gynecologist and I still had the yeast I am now using Terconazole 80 mg suppositories. Is this something that will eventually resolve or am I looking at having a chronic yeast infection from using the morning after pill which changed my PH levels from the high dose of synthetic hormones? Is there any other suggestions of what I should do to help resolve the infection?
You may be having recurrent yeast infection or vaginal candidiasis, which typically causes swelling, redness, and itchiness of the vaginal area. It also causes a curd-like vaginal discharge. There may also be skin involvement wherein the skin around the vaginal area also becomes infected and become red and have rashes. Try to avoid wearing tight underwear and pants. Wear cotton underwear as much as possible and maintain proper hygiene. It would be best to see your Doctor so a pelvic examination can be performed. You may need antifungal pessaries.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.